SciELO - Scientific Electronic Library Online

 
vol.34 issue4The multi-step homotopy analysis method for solving fractional-order model for HIV infection of CD4+T cellsComment on "Edge Geodetic Covers in Graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DRAGOMIR, S. S.. Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.323-341. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000400002.

Some inequalities of Hermite-Hadamard type for h-convex functions defined on convex subsets in real or complex linear spaces are given. Applications for norm inequalities are provided as well.

Keywords : Convex functions; Integral inequalities; h-Convex functions.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License